Journal of Computational Finance

Welcome to Volume 2, Issue 4 of The Journal of Computational Finance. This issue is made up of 5 technical papers: ‘On the simultaneous calibration of multifactor lognormal interest rate models to Black volatilities and to the correlation matrix' by Riccardo Rebonato from NatWest Group; ‘Nonparametric estimation of an implied volatility surface' by James N. Bodurtha, Jr. from Georgetown University and Martin Jermakyan from Jermakyan and Associates; ‘Option valuation using the fast Fourier transform' by Peter Carr from Bank of America Securities LLC and Dilip Madan from the University of Maryland; ‘An analytical approximation for the GARCH option pricing model' by Jin-Chaun Duan from the University of Science and Technology, and Geneviève Gauthier and Jean-Guy Simonato from Ecole des Hautes Etudes Commerciales; and ‘Commentary' by Mark Rubenstein from the University of California at Berkeley.

You need to sign in to use this feature. If you don’t have a Risk.net account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an indvidual account here: